# SDR MASA200400617

- Difficulty date: October 31, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 19,901 hours, 17,580 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO GATE WITH FORWARD SECTION OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOT AND RELAMPED THE SYSTEM.  OPS CHECKED GOOD.
